# SDR MEX2002238

- Difficulty date: July 24, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 3812761
- Condition: Failed
- Location: Apu
- Part time: 22,596 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE PRESENCE OF SMOKE IN CABIN DUE TO  AN OIL LEAK IN THE LT A/C PACK.  THE MAGNETIC CAP OF THE COOLING TURBINE HAD METAL CHIPS, A/C PACK WAS INOPERATIVE PER MEL.  APU WAS REPLACED IAW MM, FOR LACK OF OIL AND LEAKAGE THROUG THE LOAD CONTROL VALVE.  THE CHIP DETECTOR OF THE COOLING TURBINE WAS VERIFIED AND FOUND IT OK.  AFTER APU REPLACEMENT, BOTH PACKAGES WERE WORKING OK.
